# SDR IXXA20241108076

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 111,172 hours, 25,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79805
- Condition: Inoperative
- Location: Zone 200
- Part time: 111,172 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTING SYSTEM INOPERATIVE. EMERGENCY LIGHTING BATTERY REMOVED AND REPLACED PER B767 AMM 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 52497 CLEARED.
